# SDR USAA970342

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND .75 INCH IN LENGTH CRACK AT CANTED FRAME STATION 1074 STRINGER 13 RT.  STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
